| Model Number |
G6620525 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) <(>&<)> distributor via a manufacturer representative regarding a patient im planted with stand-alone interbody cage having c5, c6, c7 cervical fusion therapy for herniated disc.It was reported that the implant was broken when the doctor inserts the screw into the implant to fix it.The damaged implant was replaced by the doctor and a new implant was implanted.There was a delay of 30 minutes in the overall procedure.There were no patient symptoms reported.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
G1: manufacturer's details updated.H3: product analysis # (b)(4): part # g6626525, lot# h5819052, visual review confirms implant fracture.Visual and microscopic inspection identified deformation of the inserter interface features.The fracture appears to originate near the deformation, consistent with overload during attempted insertion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.